Skip to content
My WebMD Sign In, Sign Up
Withdrawl from Effexor XR
avatar
April1975 posted:
I have been on Effexor XR for 10 years. I am recently working with my MD to reduce this amount to get off completely. I was taking 225mg per day. I have reduced one third (75mg) 3 weeks ago. I have experienced the worst time. I sleep for hours and hours, feel crappy, have had the runs, stomach pains, strange appetite. Yet, mentally somewhat clearer. I am curious if others have experienced this sleeping issue.
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.